Journal of Applied Analysis
Vol. 3, No. 2, pp. 225-238 (2003)
The gradient method for non-differentiable operators in product Hilbert spaces and applications to elliptic systems of quasilinear differential equations
J. KaratsonJ. Karatson
Eotvos Lorand University
Department of Applied Analysis
Abstract: The gradient method is considered in Hilbert spaces. Earlier results on linear convergence are extended to systems of equations with certain non-differentiable operators. The method includes the approximate solution of elliptic systems of quasilinear boundary value problems.
Keywords: Gradient method, systems of operator equations, elliptic systems of quasilinear boundary value problems
Classification (MSC2000): 46N20, 35J65, 49M10
Full text of the article:
Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.